# SDR SWAA2025063084750

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 54,821 hours, 28,723 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT 11B RECLINES SLIGHTLY AND; AS IT IS IN AN EMERGENCY EXIT ROW; IS NOT SUPPOSED TO. IT SHOULD BE LOCKED OUT TO PREVENT RECLINING. <[01] SECURED PASSENGER CABIN SEAT RECLINE IN LOCKED POSITION AT SEAT 11B IN REF CMM 25-21-45.
